Could Cipro be what caused all this? - Prescription Medications - IBS Self Help and Support Group Forums - IBSgroup.org
Advertisement

Jump to content


Photo

Could Cipro be what caused all this?

Cipro diarrhea

  • Please log in to reply
No replies to this topic

#1 Nutfig

Nutfig

    New Member

  • Members
  • Pip
  • 1 posts

  • IBS Penpal
  • Country:United States

Posted 28 July 2018 - 11:26 AM

Advertisement
From July the fifth until about July the twentieth I took Cipro prescribed by my dentist to ward off any infection while I wait to have a wisdom tooth with a cavity removed. On the night of July 23rd, I developed very watery and frequent, explosive diarrhea. The next day I began taking Pepto (which didnt really work that well) and then Immodium, and thankfully the diarrhea slowly subsided with each passing day. But I now feel like I might be constipated, and the inside of my abdomen feels a bit hard, and I have a bit of gas. The whole time I was on Cipro my abdomen felt the same, and I had a lot of gas but never any "substantial" bowel movements. Other than all of this I've felt fine, no pain or fever. But Ive been hearing all sorts of horror stories about Cipro. Could this be what caused all this? I have no other bowel issues except for mild IBS when I was in my teens





Also tagged with one or more of these keywords: Cipro, diarrhea


Advertisement

About Us | Contact Us | Advertise With Us | Disclaimer | Terms of Service | Crisis Resources

Irritable Bowel Syndrome |  Inflammatory Bowel Disease |  Crohn's Disease |  Ulcerative Colitis |  Fibromyalgia |  GERD - Reflux Disease


©Copyright 1995-2016 IBS Self Help and Support Group All rights reserved




This website is certified by Health On the Net Foundation. Click to verify. We comply with the HONcode standard for trustworthy health information: verify here